# SDR HNAA9900163

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG DOOR AMBER LIGHT ILLUMINATED UPON RETRACTION CYCLE GEAR AND UPON 2ND REACTION SAME LT ILLUMINATED ALONG WITH LANDING GEAR CAUTION LIGHT.  PERFORMED MANUAL EXTENSION.  FOUND PSEU DRIVER 53 FLAG.  REMOVED AND REPLACED PSEU AND RETRACTED GEAR, OPS CHECK GOOD.
